# SDR AU000471

- Difficulty date: June 13, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) CONSTANT TORQUE ON TAKEOFF (CTOT) SWITCH LEFT IN  INCORRECT POSITION. LT AND RT ENGINE OVERTEMPERATURE OCCURRED.
